# SDR CALA2021072801202

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 106,266 hours, 10,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS BULGING AND HAS PULLED THROUGH FASTENER AT STA 246, OUTBD OF RIGHT NOSE LANDING GEAR DOOR. TOMC LOCKING FOR MX FERRY REMOVED FASTENERS AND REMOVED CORROSION. FLANGE IS 100% CORRODED. UNLOCKING NEED TO PERFORM DVI OF LOWER CHORD AND SURROUNDING AREA REF AVO#IAH061821-0001-1 STEP 1 AND 2 ACCOMPLISHED DETAIL VISUAL INSPECTION OF RHS LOWER CHORD FROM STA.180.6 TO STA.332.3 AND LOWER CHORD ADJACENT STRUCTURAL DETAILS. NO FURTHER DISCREPANCIES NOTED. REF AVO.: IAH061821-0001-1 DISPOSITION: A.1. AND A2. REMOVED FASTENERS FROM STA.226 - 266 ON LOWER NLG LANDING GEAR CHORD BOTH VERTICAL AND HORIZONTAL LEGS IN REF TO AVO#IAH061821-0001-1 STEP 3 APPEARS AT THIS TIME REF AVO#IAH061821-0001-1 STEP 5. NO OTHER VISIBLE CORROSION LOWER OB CHORD FROM STA.223-226 LEG IS CORRODED ALL THE WAY THRU REMOVED RH I/B LOWER CHORD FROM STA180-332 REF 654W0006-1710 M&E26-2098-3-0336 AVO#IAH061821-0001-1A STEP 18. AVO#IAH061821-0001-1A STEP 13, VERIFIED NEW CHORD AS VERIFIED REMOVAL OF CHORD AND VERIFIED PART NUMBER PER REF AVOIAH061821-0001-1A. STEP 13 AND 18 ONLY. PER AVO IAH061821-0001-1A PER STEP 14 PERFORMED HFEC HOLE PROCEDURES FOR HFEC, NO DISCREPANCIES NOTED. PER AVO IAH061821-0001-1A STEP15 777 ND PART 6, 53-00-01 HFEC C/W NO DESCPRENCIES FOUND.PER AVO IAH061821-0001-1A ITEM 16 FOUND NO INSPECTION AT ALL REMOVED FASTNERS PER 777 NDT PART 6, ALL CORROSION BEYOND THE LOWER CHORD AND ADJACENT STRUCTURE. PER AVO IAH061821-0001-1A C/W STEPS 14,15 AND 16 . TRIMMED OFF EXCESS FROM CHORD 654
